Please use this identifier to cite or link to this item:
Title: A New Estimator for Stationary Distribution of the Inventory Model of Type (s, S)
Authors: Gökpınar, Esra
Khaniyev, Tahir
Gamgam, Hamza
Gökpınar, Fikri
Keywords: Inventory model of type (s, S)
Ergodic distribution
Asymptotic unbiasedness
Asymptotic normality
Issue Date: 2015
Publisher: Gazi Univ
Source: Gokpinar, E., Khaniyev, T., Gamgam, H., & Gokpinar, F. (2015). A new estimator for stationary distribution of the inventory model of type (s, S). Gazi University Journal of Science, 28(1), 87-101.
Abstract: We consider inventory model of type (s, S) which is used mostly in stock control policy. It is very important to know characteristics of an inventory model of type (s, S), such as stationary distribution. Using the straight line approach of Frees [1], we establish estimator for ergodic distribution of inventory model of type (s, S) and investigate asymptotic properties of this estimator such as consistency, asymptotic unbiasedness and asymptotic normality.
[Gokpinar, Esra; Gamgam, Hamza; Gokpinar, Fikri] Gazi Univ, Fac Sci, Dept Stat, Ankara, Turkey; [Khaniyev, Tahir] TOBB Univ Econ & Technol, Dept Ind Engn, Ankara, Turkey
ISSN: 2147-1762
Appears in Collections:Endüstri Mühendisliği Bölümü / Department of Industrial Engineering
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

checked on Dec 26, 2022

Google ScholarTM


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.